# SDR HNAA2018070600141

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 54,596 hours, 64,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR DETECTED IN CABIN. RAN AIRCRAFT, OPERATED ALL SYSTEMS IAW THE OPERATORS MANAUL, AND INSPECTED CABIN FOR ELECTRICAL ODOR, NO DEFECTS OR ODOR FUND OR DETECTED AT THIS TIME. OK FOR SERVICE.
